RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1978, Volume 14, Number 5, Pages 947–954 (Mi de3404)  

This article is cited in 1 scientific paper (total in 3 paper)

People of Soviet science

Vladimir Aleksandrovič Il'in (on the occasion of his fiftieth birthday)

A. V. Bitsadze, V. S. Vladimirov, N. P. Erugin, S. M. Nikol'skii, A. A. Samarskii, A. N. Tikhonov


Full text: PDF file (1416 kB)

Bibliographic databases:

Document Type: Personalia

Citation: A. V. Bitsadze, V. S. Vladimirov, N. P. Erugin, S. M. Nikol'skii, A. A. Samarskii, A. N. Tikhonov, “Vladimir Aleksandrovič Il'in (on the occasion of his fiftieth birthday)”, Differ. Uravn., 14:5 (1978), 947–954

Citation in format AMSBIB
\Bibitem{BitVlaEru78}
\by A.~V.~Bitsadze, V.~S.~Vladimirov, N.~P.~Erugin, S.~M.~Nikol'skii, A.~A.~Samarskii, A.~N.~Tikhonov
\paper Vladimir Aleksandrovi{\v{c}} Il'in (on the occasion of his fiftieth birthday)
\jour Differ. Uravn.
\yr 1978
\vol 14
\issue 5
\pages 947--954
\mathnet{http://mi.mathnet.ru/de3404}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=497769}


Linking options:
  • http://mi.mathnet.ru/eng/de3404
  • http://mi.mathnet.ru/eng/de/v14/i5/p947

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. N. Bogolyubov, A. A. Logunov, G. I. Marchuk, “Vasilii Sergeevich Vladimirov (on his sixtieth birthday)”, Russian Math. Surveys, 38:1 (1983), 231–243  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. A. V. Bitsadze, V. A. Il'in, O. A. Oleinik, Yu. P. Popov, A. A. Samarskii, A. G. Sveshnikov, S. L. Sobolev, “Andrei Nikolaevich Tikhonov (on his eightieth birthday)”, Russian Math. Surveys, 42:3 (1987), 1–12  mathnet  crossref  mathscinet  adsnasa  isi
    3. “The List of S.M. Nikol'skii's Works”, Proc. Steklov Inst. Math., 248 (2005), 2–20  mathnet  mathscinet  zmath
  • Number of views:
    This page:50
    Full text:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019